# SDR MASA2016080912905

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 31,838 hours, 25,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 14 EXIT LIGHTS BOTH SIDES INOPERATIVE. REPLACED FA SWITCH GUARD ON FA PANEL AND CHARGED THE BATTERIES.
